Robust stability of uncertain delay-differential systems of neutral type. (English) Zbl 1020.93016

A delay-dependent stability criterion for linear neutral delay-differential systems with norm-bounded uncertainty is formulated in terms of the solvability of a linear-matrix inequality.


93D09 Robust stability
93C23 Control/observation systems governed by functional-differential equations
15A39 Linear inequalities of matrices
34K40 Neutral functional-differential equations
Full Text: DOI


[1] Boyd, S, Ghaoui, L.El., Feron, E., & Balakrishnan, V. (1994). Linear matrix inequalities in systems and control theory. Philadelphia: SIAM. · Zbl 0816.93004
[2] Brayton, R.K., Bifurcation of periodic solutions in a nonlinear difference-differential equation of neutral type, Quarterly of applied mathematics, 24, 215-224, (1966) · Zbl 0143.30701
[3] Chen, J., Gu, G., & Nett, C.N. (1994). A new method for computing delay margins for stability of linear delay systems. In Proceedings of the 33rd IEEE Conference on Decision and Control. Lake Buena Vista, FL, (pp. 433-437).
[4] Goubet-Batholomeus, A.; Dambrine, M.; Richard, J.P., Stability of perturbed systems with time-varying delays, Systems & control letters, 31, 155-163, (1997) · Zbl 0901.93047
[5] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equation, (1993), Springer New York
[6] Han, Q.L. (2001). On delay-dependent stability criteria for neutral delay-differential systems. In: International Journal of Applied Mathematics and Computer Science, accepted for publication. · Zbl 1002.34070
[7] Hu, G.D.; Hu, G.D., Some simple stability criteria of neutral delay-differential systems, Applied mathematics and computation, 80, 257-271, (1996) · Zbl 0878.34063
[8] Khusainov, D.Y.; Yun’kova, E.V., Investigation of the stability of linear systems of neutral type by the Lyapunov functional method, Diff. uravn, 24, 613-621, (1988)
[9] Kolmanovskii, V.B.; Myshkis, A., Applied theory of functional differential equations, (1992), Kluwer Academic Publishers Boston
[10] Kuang, Y. (1993). Delay differential equations with applications in population dynamics. Math. in Sci. Eng. 191, San Diego: Academic Press. · Zbl 0777.34002
[11] Li, L.M., Stability of linear neutral delay-differential systems, Bulletin Australian mathematical society, 38, 339-344, (1988) · Zbl 0669.34074
[12] Malek-Zavarei, M.; Jamshidi, M., Time delay systems: analysis, optimization and applications, (1987), North-Holland Amsterdam · Zbl 0658.93001
[13] Mori, T., Criteria for asymptotic stability of linear time-delay systems, IEEE transactions on automatic control, AC-30, 158-161, (1985) · Zbl 0557.93058
[14] Park, J.-H.; Won, S., Stability analysis for neutral delay-differential systems, Journal of franklin institute, 337, 1-9, (2000) · Zbl 0992.34057
[15] Slemrod, M.; Infante, E.F., Asymptotic stability criteria for linear systems of differential equations of neutral type and their discrete analogues, Journal of mathematical analysis applications, 38, 399-415, (1972) · Zbl 0202.10301
[16] de Souza, C.E.; Li, X., Delay-dependent robust H∞ control of uncertain linear state-delayed systems, Automatica, 35, 1313-1321, (1999) · Zbl 1041.93515
[17] Xie, L., Output feedback H∞ control of systems with parameter uncertainty, International journal of control, 63, 741-750, (1996) · Zbl 0841.93014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.